Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 6, 2012, 12:57 AM EDT for Hall County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2012, 12:57 AM EDT (04:57 UTC)
- Expired
- Apr 6, 2012, 1:30 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Hall County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 05:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1821 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
494
WWUS82 KFFC 060457
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT FRI APR 6 2012
GAZ022-023-034-060530-
1257 AM EDT FRI APR 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN FORSYTH...
GWINNETT AND HALL COUNTIES UNTIL 130 AM EDT...
AT 1256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOWERY BRANCH...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH...GWINNETT AND HALL COUNTIES THROUGH 130 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANDLER...CHESTNUT
MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD...
GAINESVILLE...FLOWERY BRANCH...OSCARVILLE...LAKE LANIER ISLANDS...
REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...HOG MOUNTAIN...SUGAR HILL
AND BUFORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3429 8369 3402 8390 3410 8410 3417 8407
3436 8393
TIME...MOT...LOC 0457Z 037DEG 8KT 3418 8394
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 9:36 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 5, 9:36 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 936 PM EDT THU APR 5 2012 .UPDATE... UPPER LEVEL LOW CURRENTLY SPINNING OVER NORTH ALABAMA IS STILL ON TRACK TO MOVE ACROSS THE STATE OVERNIGHT. CURRENT THINKING IS SHOWERS AND THUNDERSTORMS WILL HOLD TOGETHER... BUT WEAKEN THROUGH THE EVENING AS INSTABILITIES WEAKEN WITH LOSS OF DAYTIME HEATING. THEREFORE... EXPECT STORMS TO REMAIN BELOW SEVERE LIMITS TONIGHT... WITH DIME TO NICKEL SIZE HAIL THE MAIN THREATS AS VERY COLD TEMPS ALOFT ASSOCIATED WITH THE UPPER LOW MOVE ACROSS THE STATE. SPC HAS ADJUSTED THE SLIGHT RISK AREA TO ONLY INCLUDE FAR WESTERN PORTIONS OF THE STATE WHERE POSSIBLY SOME LARGER HAIL MAY BE OBSERVED... BUT LATEST RADAR TRENDS OVER EASTERN ALABAMA INDICATE THIS THREAT IS DIMINISHING AS WELL. WILL CONTINUE TO MONITOR THE SITUATION CLOSELY... AND HOLD ONTO HIGH RAIN CHANCES THROUGH EARLY FRIDAY MORNING... BUT NO ADDITIONAL WATCHES OR WIDESPREAD SEVERE THREAT IS EXPECTED AT THIS TIME. && .PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS. SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST. HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL TEMPERATURES. 41 LONG TERM /SATURDAY THROUGH WEDNESDAY/... NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500 MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE WATCHING FOR PRECIPITATION POTENTIAL. 10 PREV DISCUSSION... && .AVIATION... 00Z UPDATE... MAIN CONCERN IS TIMING OF CONVECTION OVER ALABAMA ASSOCIATED WITH AN UPPER LOW THAT WILL TRACK ACROSS THE FORECAST AREA OVERNIGHT. TIMING TOOL SUGGESTS CURRENT ALABAMA CONVECTION WILL ARRIVE IN ATLANTA METRO AREA AROUND 02-03Z THIS EVENING... AND LIKELY PERSIST FOR A COUPLE OF HOURS. HAVE SHOWN THIS TIMING IN 00Z TAFS. LOW CLOUDS WILL WRAP AROUND BACK SIDE OF UPPER LOW AS IT LIFTS TO THE ENE OF ATLANTA...SO STILL EXPECT AT LEAST MVFR CIGS BY 09-10Z TONIGHT...AND THESE CIGS WILL LIKELY PERSIST UNTIL 18Z BEFORE LIFTING JUST ABOVE MVFR LEVELS AND PREVAILING THERE THROUGH 00Z SAT. CURRENT WSW WIND DIRECTIONS WILL SWING NW TOWARD 04-06Z TONIGHT... THEN NE AROUND 09-10Z. TONIGHT 5-7KT WIND SPEEDS WILL INCREASE BY 15Z TO AROUND 10G17KT...THEN 12G20KT BY 18Z. GUSTS MAY END BY 21-23Z FRI. //ATL CONFIDENCE...00Z UPDATE MEDIUM ALL ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 80 54 66 44 / 70 60 30 5 ATLANTA 78 55 67 50 / 70 60 10 5 BLAIRSVILLE 74 52 64 46 / 70 60 20 5 CARTERSVILLE 79 51 69 43 / 70 60 10 5 COLUMBUS 81 57 73 48 / 70 40 10 5 GAINESVILLE 78 53 65 46 / 70 60 20 5 MACON 82 56 71 42 / 70 60 20 5 ROME 79 52 72 45 / 70 60 10 5 PEACHTREE CITY 78 52 67 42 / 70 50 10 5 VIDALIA 82 61 71 48 / 70 60 30 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Apr 5, 11:55 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 PM EDT THU APR 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1155 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF NORTH GEORGIA TONIGHT. .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTH GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY WINDS...SMALL HAIL...LIGHTNING...AND LOCALLY HEAVY RAINFALL. THE BEST LOCATION FOR THUNDERSTORMS WILL BE GENERALLY NORTH OF A LINE FROM ROME...TO ALPHARETTA...TO HOMER. .DISCUSSION... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT. SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THE STATE EARLIER TODAY HAVE ALLOWED THE ATMOSPHERE TO STABILIZE WITH CAPE VALUES GENERALLY BELOW 250 J/KG. HOWEVER...AS THE UPPER LOW MOVES ACROSS THE AREA... TEMPERATURES ALOFT WILL COOL. THIS WILL SERVE TO DESTABILIZE THE ATMOSPHERE DESPITE THE LACK OF SURFACE HEATING. THIS INSTABILITY COMBINED WITH THE MOISTURE ACROSS THE AREA WILL ALLOW FOR SHOWERS AND ISOLATED THUNDERSTORMS TO CONTINUE ACROSS PORTIONS OF NORTH GEORGIA. NO SEVERE THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REST OF THE NIGHT.
In the hours before
Special weather statement, Apr 5, 11:00 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 PM EDT THU APR 5 2012 GAZ012-020-060345- 1100 PM EDT THU APR 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN BARTOW AND GORDON COUNTIES UNTIL 1145 PM EDT... AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FOLSOM...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS BARTOW AND GORDON COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ADAIRSVILLE...SONORAVILLE...FOLSOM...RANGER...PINE LOG...FAIRMOUNT AND FUNKHOUSER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3451 8466 3429 8466 3438 8499 3452 8492 TIME...MOT...LOC 0300Z 287DEG 11KT 3441 8485
Special weather statement, Apr 5, 11:15 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 PM EDT THU APR 5 2012
GAZ020-060345-
1115 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN BARTOW COUNTY
UNTIL 1145 PM EDT...
AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASSVILLE...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BARTOW COUNTY THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CASSVILLE...WHITE AND PINE LOG. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3436 8492 3438 8466 3436 8466 3435 8464
3435 8466 3418 8465 3418 8492
TIME...MOT...LOC 0316Z 268DEG 15KT 3427 8480Special weather statement, Apr 5, 11:18 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT THU APR 5 2012
GAZ014-015-060345-
1118 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN LUMPKIN AND
DAWSON COUNTIES UNTIL 1145 PM EDT...
AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SILVER CITY...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
LUMPKIN AND DAWSON COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SILVER CITY...HOLLIS LATHEM
RESERVOIR...LUMPKIN...AURARIA...DOUGHERTY...DAWSONVILLE AND MCKEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3444 8395 3442 8398 3441 8397 3439 8398
3436 8398 3433 8401 3434 8426 3438 8426
3455 8413
TIME...MOT...LOC 0318Z 217DEG 5KT 3437 8413Special weather statement, Apr 5, 11:42 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 PM EDT THU APR 5 2012
GAZ014-022-023-025-060430-
1142 PM EDT THU APR 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN DAWSON...
FORSYTH...HALL AND JACKSON COUNTIES UNTIL 1230 AM EDT...
AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LUMPKIN TO PENDERGRASS...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS DAWSON...FORSYTH...HALL AND JACKSON COUNTIES THROUGH 1230 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LUMPKIN...
CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...OAKWOOD...
OSCARVILLE...CHESTATEE...DOUGHERTY...DAWSONVILLE...WAR HILL PARK...
PENDERGRASS...TALMO...CANDLER...JEFFERSON...GAINESVILLE AND
MURRAYVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3424 8362 3415 8336 3413 8336 3410 8368
3421 8398 3443 8420 3444 8403 3442 8397
3445 8393 3446 8383
TIME...MOT...LOC 0343Z 263DEG 12KT 3437 8402 3422 8387
3415 8367Special weather statement, Apr 6, 12:31 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1231 AM EDT FRI APR 6 2012
GAZ014-015-022-023-060500-
1231 AM EDT FRI APR 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN LUMPKIN...
DAWSON...FORSYTH AND HALL COUNTIES UNTIL 100 AM EDT...
AT 1228 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAR HILL PARK THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
LUMPKIN...DAWSON...FORSYTH AND HALL COUNTIES THROUGH 100 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANDLER...CHESTNUT
MOUNTAIN...AQUALAND PARK...OAKWOOD...GAINESVILLE...FLOWERY BRANCH...
OSCARVILLE...CHESTATEE...LUMPKIN...MURRAYVILLE...AURARIA...WAR HILL
PARK AND DOUGHERTY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3425 8407 3435 8409 3446 8411 3454 8403
3432 8367 3413 8384
TIME...MOT...LOC 0431Z 154DEG 2KT 3432 8390Special weather statement, Apr 6, 12:57 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1257 AM EDT FRI APR 6 2012
GAZ022-023-034-060530-
1257 AM EDT FRI APR 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN FORSYTH...
GWINNETT AND HALL COUNTIES UNTIL 130 AM EDT...
AT 1256 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLOWERY BRANCH...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FORSYTH...GWINNETT AND HALL COUNTIES THROUGH 130 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANDLER...CHESTNUT
MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...AQUALAND PARK...OAKWOOD...
GAINESVILLE...FLOWERY BRANCH...OSCARVILLE...LAKE LANIER ISLANDS...
REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...HOG MOUNTAIN...SUGAR HILL
AND BUFORD. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3429 8369 3402 8390 3410 8410 3417 8407
3436 8393
TIME...MOT...LOC 0457Z 037DEG 8KT 3418 8394The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:00 PM EDT | Special Weather Statement | FFC | Catoosa | 45 min |
| Apr 5, 8:13 PM EDT | Special Weather Statement | FFC | Walker | 47 min |
| Apr 5, 8:37 PM EDT | Special Weather Statement | FFC | Whitfield | 38 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Chattooga | 51 min |
| Apr 5, 8:57 PM EDT | Special Weather Statement | FFC | Murray | 48 min |
| Apr 5, 9:18 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 42 min |
| Apr 5, 9:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Apr 5, 9:48 PM EDT | Special Weather Statement | FFC | Gordon | 42 min |
| Apr 5, 10:03 PM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| Apr 5, 10:05 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 40 min |
| Apr 5, 10:44 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 31 min |
| Apr 5, 10:52 PM EDT | Special Weather Statement | FFC | Towns | 23 min |
| Apr 5, 11:00 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| Apr 5, 11:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 5, 11:18 PM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Apr 5, 11:42 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 48 min |
| Apr 6, 12:31 AM EDT | Special Weather Statement | FFC | Hall | 29 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.